it almost a month but when im taking antibiotic the smell will come out but next month after my menstration it will come again.what will i do?
Hey Jheng. Its possible you have bacterial vaginosis. Basically all this is is a over production of unneeded bacteria in your vagina that causes a foul odor. After having my 2nd child I got this & it kept coming back every few weeks until I was put on Flagyl & a 7day course of MetroGel. My Dr also told me not to wear any tight pants/shorts or thongs/G-strings only cotton underwear that fit but aren't tight until for 2 wks minimum. He also had me take any pants/shorts/underwear that I may have worn in the last 2 months clean stuff as well as dirty & wash it 2 times in a row on HOT w/bleach if possible then dry on HIGH heat. He said all it takes is 1 bacteria cell left in clothing fibers to reinfect. You need to see your Dr for a proper diagnosis 1st though. It may not even be this but your Dr will be able to tell you either way. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 3 answers
Posted 2 Jun 2011 • 2 answers
Hello I am taking metronidazole 500mg and I can smell the medicine when I go to the bathroom and my?
Posted 18 Mar 2014 • 1 answer
Posted 29 Dec 2017 • 1 answer
Posted 1 Jan 2018 • 0 answers